Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    I have had the nexplanon implant fitted since start of feb 2013 and got in implanted on my period. I was on microgynon pill before hand and when had the implant put in, I continued to take my final pill packet meaning that I got a period 3 weeks later after the pill pack was finished.

    Now I am late an no signs of expecting a period yet even though it was due around 2 weeks ago. Taken 2 hpts and both negative.

    Does this sound normal on the implant? And is there a chance ill get no period and only got the first due to taking the pill packet?

    Thank you.
    Offline

    21
    ReputationRep:
    It may just be your body settling after being on the pill for a while. Did your period always come when expected before you started on the pill?

    And sometimes people's periods never settle, except when they are on the pill (well, in the gap anyway).

    Also, the fact that you are worried about it might not help.
    Offline

    19
    ReputationRep:
    (Original post by N1cole23)
    I have had the nexplanon implant fitted since start of feb 2013 and got in implanted on my period. I was on microgynon pill before hand and when had the implant put in, I continued to take my final pill packet meaning that I got a period 3 weeks later after the pill pack was finished.

    Now I am late an no signs of expecting a period yet even though it was due around 2 weeks ago. Taken 2 hpts and both negative.

    Does this sound normal on the implant? And is there a chance ill get no period and only got the first due to taking the pill packet?

    Thank you.
    Sometimes contraceptives make your periods stop. Nexplanon is one that can do this, my friend has one and she gets the odd spotting every 6 months. It's one of the benefits of it. I have Mirena and I don't get periods on that either. Unless you start getting pregnancy symptoms I wouldn't worry.
    Offline

    2
    ReputationRep:
    I'm on depo provera, and I never get any periods.
    Offline

    0
    ReputationRep:
    yes that sounds normal with the implant. I guess it is different with different people but I have had 2 fitted now and tend to sart bleeding normally again in the 2nd year of having it fitted.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 16, 2013
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What's your favourite Christmas sweets?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.